MAUDE Adverse Event Report: CHENGDU XINJIN SHIFENG MEDICAL SHIFENG; 25G SHIFENG SAFETY NEEDLE

CHENGDU XINJIN SHIFENG MEDICAL SHIFENG; 25G SHIFENG SAFETY NEEDLE
Model Number N-2510
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified.Item ref # and lot # reported and identified have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6).
 
Event or Problem Description
Customer reported that the issue was with the shifeng product supplied in the kit, indicating that the safety doesn't always latch right away.It takes more pressure to get the safety to engage.Customer provided mfr# n-2510 and lot # 210307 as additional product identification information.

Brand Name
SHIFENG
Common Device Name
25G SHIFENG SAFETY NEEDLE
Manufacturer (Section D)
CHENGDU XINJIN SHIFENG MEDICAL
no46, 7th group
wanjie villag
ozorków, xinping, chengdu, sichuan
CH 
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key15781234
Report Number3017368639-2022-00032
Device Sequence Number20616397
Product Code FMI
UDI-Device IdentifierG001N25100
UDI-PublicG001N25100
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Model NumberN-2510
Device Lot Number210307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown